# SDR ASMF200407012

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,708 hours, 25,750 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED REVERSE INOPERATIVE DUE TO  -LT REVERSE ACCUMULATOR LOW- LIGHT ILLUMINATED. DURING CHECK HYDRAULIC LEAK WAS DETECTED IN ACCUMULATOR LINE. HYDRAULIC LINE WAS REPLACED IAW MM 78-31-04, ALL CORRECT. DURING REVERSE TEST, ACCUMULATOR PRESSURE INDICATED 3000 PSI AND DURING RETRACTED PRESSURE DROPPED TO INITIAL PRESSURE. REVERSE WAS DEFERRED IAW MEL 78-1.
